about vitamin d

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bittersweet2u2
New Member


Date Joined Apr 2010
Total Posts : 12
   Posted 4/6/2010 1:29 PM (GMT -7)   
i called the doc. today.. told him of my chest hurting on my left side and my left shoulder.  told him about the dose of vitamin d, that took me so far down yesterday. i go in tomorrow at 10;30 for an ekg, and to have the vit. d. reduced to a lower dose. my dose now is...50,000UI 2x's per week. first dose didnt bother me, second dose, i thought my bones were gonna explode! i ate tylenol arthritis yesterday with no relief. so to the lady that was asking abotu it, yes, it can be hard on you, i did find that much out!

sylviarose54
New Member


Date Joined Apr 2010
Total Posts : 18
   Posted 4/6/2010 4:49 PM (GMT -7)   
I hope you start to find out what is going on.  I really feel that some people can not take Vitamin D.  I'm not sure what we will be able to do since it is difficult to take.  Please let me know what you find out from the doctor.  I really hope you start to feel better.
 
sylviarose

bittersweet2u2
New Member


Date Joined Apr 2010
Total Posts : 12
   Posted 4/6/2010 6:39 PM (GMT -7)   
ty sylvia as soon as i get back ill post.....my chest still hurts. it doesnt let up.........ill be glad to go tomorrow

KOMBUCHABABY
New Member


Date Joined Nov 2010
Total Posts : 2
   Posted 11/20/2010 9:18 PM (GMT -7)   
Sylvia Rose,

I too have problems with D3 supplements! This is the first forum I've found with people like me! I was dxd with Lyme disease (clinical) in 2005. I am suspecting that I actually have celiacs though. When I eat wheat it is horrible. Celiacs causes low d. Anyway, I had a D count of less than 4. My hair was falling out (bald spots), tacycardia 166 beats per min, depression and you name it. The megadoses of D stopped all that. Last time I was at 47. Now if I even LOOK at a D pill my hips feel like razorblades are in the sockets, hands, back and tailbone etc ache like CRAZY. I tried an experiment and stopped all d for just a day or two. Felt much better. Then took just a small dose and hurt so bad I couldn't sleep. I know I need D. How to get it without wanting to die I just don't know. I WANT TO KNOW WHAT MECHANISM IS CAUSING THIS and how to get around it. No one seems to know. There are only bandaids available like steroids (VERY BAD FOR LYME DISEASE) or pain killers. I am so frustrated. Don't want to go back to balding lol. We are maybe a small group but we exist and I'm so glad I found you guys! KOMBUCHABABY

sylviarose54
New Member


Date Joined Apr 2010
Total Posts : 18
   Posted 11/21/2010 5:25 PM (GMT -7)   
Hi Kombuchababy,
 
Thanks for you post.  I haven't found to many of us that have a hard time with vitamin D.  My doctors don't understand it and tell me that people usually feel better on it, but I find that I feel a lot worse and have bad aches when I take it. 
I'm not sure what to do so my family doctor said that I should at least try to take it once a week.  Well, I guess I could try that to see what happens.  I wish the doctors could figure this one out.  Sorry to hear of your problems.  I hope you do ok even without the vitamin D.  Please keep me posted and if I found out anything new, I will let you know.
 
Sylviarose. :-)

lucysgd
Veteran Member


Date Joined Jun 2008
Total Posts : 669
   Posted 11/21/2010 8:10 PM (GMT -7)   
I just saw this thread.  I have also had trouble with taking Vit D.  Same thing - muscle and bone pain increase along with general flare and malaise.  Also had a level at 4.  I do have Celiac, also - and have been on the gluten free diet for a little over a year. 
 
 My docs can't explain the mechanism that causes Vit D to feel so "toxic".   I do think it has something to do with not being able to absorb it - and this may be where the celiac comes in.  I was told not to take "naked" VitD, let alone the 50k doses that I had been Rx'd before.  So I've been getting my vitamin D in a calcium/mag/D supplement.  Taking it 4 or more times a day.  It hasn't caused the same trouble that just plain D, in any amount caused.   Will be getting a repeat level done soon.   I also know it's important to have a calcium blood level taken as well when taking these supplements.
 
Good luck to everyone dealing with this....it is frustrating!
 
Lucy
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 7:34 PM (GMT -7)
There are a total of 2,731,922 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151134 registered members. Please welcome our newest member, Linda Bee.
278 Guest(s), 14 Registered Member(s) are currently online.  Details
rowingmom, bluelyme, Helgramite, compiler, jennydancingfish, Xmaslover, Girlie, Tudpock18, panicgirly, ks1905, Broncofan18, Tall Allen, multifacetedme, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer